# SDR 98ZZZX458

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Corporate Aviation Assoc. Inc, repair station AU3R384L
- Aircraft: N789TT
- Make and model: Cessna 550
- Aircraft serial: 5500343
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 55275341
- Condition: Failed
- Location: Lt Mlg Uplock
- Part time: 5,125 hours
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L, O

## Discrepancy

AIRCRAFT REPORTED NO DOWNLOCK INDICATION ON LT GEAR AFTER REPEATED CYCLES.  AIRCRAFT MADE LOW PASS.  LT GEAR WAS CONFIRMED TO BE UP AND LOCKED.  MANUAL UPLOCK RELEASE DEPLOYED.  LT GEAR STILL LOCKED UP.  EMERGENCY BLOW-DOWN BOTTLE WAS ACTUATED AND 3 GREEN INDICATED.  ACFT LANDED UNEVENTFULLY.  ACFT PLACED ON JACKS, FAILURE DUPLICATED.  FOUND UPLOCK LEAKING INTERNALLY AND BYPASSING FLUID.  ACTUATOR ALSO ACTS AS SEQUENCE VALVE TO MAIN ACTUATOR.  NEW PART INSTALLED, PROBLEM CORRECTED.
